# SDR REXA2021100500764

- Difficulty date: July 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Electrical Box
- Part number: CC670334013
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT. POWER RECEPTACLE/ PLUG IN, BOX STRUCTURE CRACKED ON I/B SIDE OF RECEPTACLE.  JC:900-53-130-300  IN:TB  EMP#:432. REMOVED AND REPLACED AC EXTERNAL POWER RECEPTACLE BOX IAW (REO) 670-53-11-029 (CC670-33401 REF)
